# SDR UPS98227182

- Difficulty date: July 17, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N906UP
- Make and model: Boeing 727-30C
- Aircraft serial: 19314
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Condition: Corroded
- Location: Bs 336
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-SI, WHILE WORKING FUSELAGE 88 CUSTOMER ID NR 832295 FOUND CORROSION ON NLG WHEEL WELL STIFFENER BS 336, LBL 14, WL 158.  OUT OF LIMITS.  REPAIRED PER SRM 51-10-6, 53-10-1, 53-10-2, 51-30-2, 51-20-151.
